| Model Number |
1365-44-500 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994); Joint Disorder (2373); Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for recurrent dislocations event is serious and is considered moderate event is definitely related to device and there is a remote possibility that it is related to procedure.Doi: (b)(6) 2012.Dor: 04/07/2014 (instability/dislocation--head, stem, and liner revised).Doe: (b)(6) 2019.(right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot = > 3444206.Device history review = > (b)(4) were manufactured per specification and all raw materials met specification.Two parts were scrapped out.These are not related to the failure mode.(b)(4) is associated with this lot.It is not related to the failure mode.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The physician reported the patient was experiencing pain in the right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Per internal procedures, the event information and any investigational inputs received as part of required follow up were reviewed.For this investigation, no immediate action was required as no alleged deficiency with the device was identified.Monitor ¿ exempt per (b)(4) - known possible complication of joint replacement surgery.No device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found one additional related report (com-(b)(4)) against the provided 11/13 s-rom 40mm m spec+6 product code (b)(4), lot number 3444206 combination.A device history record (dhr) review was performed.31 parts were manufactured per specification and all raw materials met specification.2 parts were scrapped out, 1 part at micro finish for surface finish (a231) and 1 part at the cleanline for surface finish (a231).These are not related to the failure mode.(b)(4) is associated with this lot.It is not related to the failure mode.Visual examination of the provided x-ray images could not confirm the reported event.The femoral head was centrally located within the acetabular components.No evidence of implant fracture, disassociation, or anything indicative of a device non-conformance was found.The reported event is considered one of the possible complications of joint replacement.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction (b)(4) appendix a.Without the physical complaint sample associated with this report, it was not possible to determine if the device failed to meet specifications at the time it was released for distribution.The device associated with this event was used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No evidence was found indicating product error was a contributing factor.The need for corrective action was not indicated.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : 3444206.Device history batch : null.Device history review : 31 parts were manufactured per specification and all raw materials met specification.2 parts were scrapped out.These are not related to the failure mode.(b)(4) is associated with this lot.It is not related to the failure mode.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected: d6 (implantation date).Added: d6 (explantation date), h6 (no code available for surgical intervention).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: 3444206.Device history review: 31 parts were manufactured per specification and all raw materials met specification.2 parts were scrapped out.These are not related to the failure mode.Nr-0015018 is associated with this lot.It is not related to the failure mode.